| Model Number |
500001004500 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator system secure locking bin failed.The customer tried to recover but the issue persisted.The customer stated that this malfunction occurred when the user tried to issue medication to patient and caused a delay in dispensing medication to patients and caused the user to dispense the medication from another device.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 04-feb-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, a field service engineer (fse) found no issues during the onsite inspection.The refrigerator was tested and found to be functioning properly.The system functioned as intended when the field service engineer assessed the device.